A generalization of the scaling max-flow algorithm

  1. Sedeno-Noda, A. 1
  2. González-Martín, C. 1
  3. Alonso, S. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Computers and Operations Research

ISSN: 0305-0548

Year of publication: 2004

Volume: 31

Issue: 13

Pages: 2183-2198

Type: Article

DOI: 10.1016/S0305-0548(03)00171-0 SCOPUS: 2-s2.0-2942699842 GOOGLE SCHOLAR
Data source: Scopus